I used Juvederm under the eyes to lessen the hollows, and now I have bruises and my under-eye is lumpy, what should I do?

Will my eyes stay lumpy or is this just a normal side effect? Please advise.

Answers from doctors (2)


Esta Kronberg, M.D.

Published on Jan 04, 2010

These are possible side effects of injecting HAs under the eyes. You should go back to the doctor that did your treatment. They may be able to diminish the lumpiness with an injection of Hyaluronidase. HAs can bruise wherever they are injected. The thinner the skin the worse the bruising. You can try Arnica cream or pills to try to speed up their resolution.

//imgs-origin.edoctors.com/imageresizer/image/user_uploads/58x58_85-1/doctors/7223_14213554561.jpg
Answered by Esta Kronberg, M.D.

These are possible side effects of injecting HAs under the eyes. You should go back to the doctor that did your treatment. They may be able to diminish the lumpiness with an injection of Hyaluronidase. HAs can bruise wherever they are injected. The thinner the skin the worse the bruising. You can try Arnica cream or pills to try to speed up their resolution.

Published on Jul 11, 2012


Celibre Medical Corporation

Published on Jan 04, 2010

Based on your feedback we think that your under eye injections may have
been done incorrectly. There is a technique called "under the muscle"
or "next to the bone" that calls for Restylane or Juvederm to be
injected more deeply in the area beneath the eyes. This is because the
skin is very thin in this area. It does bruise more easily and
lumpiness will occur when injecting on top of the muscle.

We have several suggestions. The first is to find a new practitioner
that knows how to perform these injections. The second is that if the
lumps under your eyes bother you, it's possible to get them reversed of
removed using another injection called "Vitrase". This causes the
Juvederm to dissolve quickly helping with the lumpiness. As for the
bruising, if it lasts more than a week or does not seem to be going
away, look for a physician that uses pulsed dye lasers in your area.
These lasers can be used to get rid of the bruising. Good luck.

Regards,

//imgs-origin.edoctors.com/imageresizer/image/user_uploads/58x58_85-1/doctors/7233_14244688661.jpg
Answered by Celibre Medical Corporation

Based on your feedback we think that your under eye injections may have
been done incorrectly. There is a technique called "under the muscle"
or "next to the bone" that calls for Restylane or Juvederm to be
injected more deeply in the area beneath the eyes. This is because the
skin is very thin in this area. It does bruise more easily and
lumpiness will occur when injecting on top of the muscle.

We have several suggestions. The first is to find a new practitioner
that knows how to perform these injections. The second is that if the
lumps under your eyes bother you, it's possible to get them reversed of
removed using another injection called "Vitrase". This causes the
Juvederm to dissolve quickly helping with the lumpiness. As for the
bruising, if it lasts more than a week or does not seem to be going
away, look for a physician that uses pulsed dye lasers in your area.
These lasers can be used to get rid of the bruising. Good luck.

Regards,

Published on Jul 11, 2012


Related Questions for JUVEDERM

JUVEDERM -1 answer
I had my doctor inject Juvederm into my nasal fold. Two weeks later, my face looks swollen and my smile has changed. One side particularly looks lumpy. What can I do to fix this?
See More
JUVEDERM -2 answers
I just had injections yesterday and now have large lumpy area next to smile lines, I thought the filler was injected in lines not tissue around it. Does this go away or does it need to be massaged into wrinkle area?
See More
JUVEDERM -4 answers
What will the approximate healing time be?
See More
JUVEDERM -3 answers
I had Juvederm Voluma injections done yesterday. I am extremely unhappy with the results. Most of the product was concentrated in my cheek area, and when I smile my cheecks are abnormally fat and my eyes look more hollow than ever.
See More
JUVEDERM -3 answers
I got Juvederm injections above my lip and around my smile lines 4 days ago. My lips are still swollen and I can hardly open my mouth or smile. How long does it take for Juvederm to dissolve?
See More
JUVEDERM -2 answers
Today I got Juvederm injections to address my marionette lines. Now, I look like I have cotton balls in my mouth and have a joker-looking smile. Is this normal?
See More
JUVEDERM -3 answers
What is the average number of syringes used in a juvederm treatment? If only filling marionette lines will you need more than 1 syringe of juvederm?
See More
JUVEDERM -5 answers
I had Juvederm filler placed in my lip 3 days ago. There was some bleeding and a fair amount of bruising. It is getting better, but my lips still feel lumpy. Will that smooth out in a few days or not? Should I contact my provider?
See More
JUVEDERM -2 answers
Does it become more swollen if the area is massaged after the injection? I am getting a lot of comments about how swollen my face is after the filler injections and I thought that would help.
See More
JUVEDERM -1 answer
I had juvederm lip injections about three months ago and since then I've experienced lots of breakouts around my mouth. They seemed to start a few weeks after I 1st got my injections. Has anyone heard of this happening before?
See More
Get answers from our experienced doctors.
How it works
JUVEDERM -2 answers
I am unhappy with my Juvederm lipnose line filler done 2 mos ago. Now my face is puffy & upper lip is duck-like. I'd prefer not to undergo another needle. Can I do anything at home to lessen the effect or shorten the life of the product?
See More
JUVEDERM -2 answers
I had 2 syringes of Voluma 4 weeks ago & don't like the results. I want to have the filler dissolved. What does the the process entail? Will the Voluma all dissolve, or will my face continue to appear uneven? Also, how long does it take for it to dissolve after injection?
See More
JUVEDERM -2 answers
I had my lips injected with hyaluronic acid, but my lower one is too big. I don't like it. Is it good to use warm compress on it to reduce the swelling and size of it?
See More
JUVEDERM -1 answer
I had Juvederm injections three months ago. Since then I have developed two large lumps below my tear trough.They are 1/2 inch in diameter. There is also swelling near my eyes and cheeks. The person who injected me does not believe it is associated with Juvederm, but my general practitioner does. What are your thoughts?
See More
JUVEDERM -2 answers
Will I need to repeat the treatments frequently?
See More
JUVEDERM -1 answer
I want something that will provide good coverage but not irritate my skin.
See More
JUVEDERM -2 answers
I got juvederm in my upper lip yesterday and today I have these huge clear blisterlike areas under my lip. They don't hurt and they are not red or irritated. I called my doc and she said to massage it for a week. Why did this happen? Will I be ok?
See More
JUVEDERM -2 answers
Is this a common side effect of Juvederm? What can be done to treat granulomas if they occur?
See More
Get answers from our experienced doctors.
How it works

Related Articles

Have specific questions?
ASK A DOCTOR